# SDR AALA201511049006

- Difficulty date: October 17, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LT SHEAR PLATE, BETWEEN FRAME 69 & 70 AT +Y1162.5.  REPLACED SHEAR PLATE IAW SRM 51-42-11.
